# SDR FDEA202010262655

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD LATCH BEAM FWD NUTPLATE IS MISSING REPAIRED NR 2 OUTBOARD PYLON LATCHBEAM, IAW B767 SRM 54-52-71-2R BOEING DWG 313T2380 REV E AND 313T2380 REV B.
